# SDR ASAA2019123081731

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 64,927 hours, 25,827 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: AC00303
- Condition: Failed
- Location: Right Main Tank
- Part time: 10,722 hours, 4,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SUSPECTED FUEL LEAK: DURING CLIMB & CRUISE FUEL IMBALANCE OCCURRED AND CONTINUED AT 900LB IMBALANCE WE WERE INDICATING 1900LBS OVER PLANNED FUEL BURN. PER QRH "FUEL LEAK" CHECKLIST, ENGINE #1 WAS SECURED AND WE MADE A DIVERSION TO BOI. GROUNDED - YES. REFERENCE TSR704555, 704556, AND 704569, 13 FUEL QUANTITY PROBES (P/N 20200-0103, 20200-0104, 20200-0205, 20200-0206, 20200-0210, 20200-0211, 20200-0212, COMPENSATOR P/N 20202-01) REPLACED BETWEEN LH MAIN AND RH MAIN FUEL TANKS. CROSSFEED VALVE CLOCKED. NO LEAKS NOTED.
